# SDR UIEA00029

- Difficulty date: May 25, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 65B0424814
- Condition: Cracked
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

LT LA7143 - MIA/ASU-ATB, AFTER TAKEOFF, CREW ADVISED THAT THEY WERE UNABLE TO PRESSURIZE THE AIRCRAFT.  AFTER ABNORMAL CHECKLIST ACCOMPLISHED, CHECK OF MAIN DECK REVEALED NO ABNORMALITIES.  DUMPED 80 KGS OF FUEL AND RETURNED TO MAI WAS UNEVENTFUL.  MAINTENANCE FOUND A I CRACK IN R5 MAIN ENTRY DOOR.  REPLACED R5 MED AND PRESSURIZATION CONTROLLER.  PRESSURIZATION CHECK NORMAL.  (M)
